From what I read you say you are experinceing I feel that you may have a "Uraniary Track Infection" nothing to panic about!!! I personally have had two in my life time...nothing is wrong with you...nothing you did or need to be ashamed of. Just go to your doctor he/she needs to do a UA (Urain Aniliaiss) you know "Tinkle in the cup the doctor will prescribe you a pill you take it will make you "Tinkle" BRIGHT ORANGE but DO NOT PANIC!!! You will notice feeling oh-so much better in about 3-4 days...DO NOT stop takeing the medication til it is all gone!!! I mean it like an antibeotic TAKE IT ALL til you have an empty bottle. I do hope you will go to your doctor soon and if you can or will let me know if I was right and if not keep me informed on your prognoess...I will put you in my prayers God be with you and Please do let me know!!! Take care of yourself and over all keep your chin up all will be alright...God be with you...Christain Kat (Katherine Dobrov) Grandview, Missouri.